MathSciNet Relay Station
MathSciNet bibliographic data
MR297092 (45 #6150) 65C05
Chorin, Alexandre Joel Hermite expansions in Monte-Carlo computation. J. Computational Phys. 8 (1971), 472–482.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement